Convex sets in Banach spaces and a problem of Rolewicz

Volume 129 / 1998

A. S. Granero, , Studia Mathematica 129 (1998), 19-29 DOI: 10.4064/sm-129-1-19-29


Let $B_x$ be the set of all closed, convex and bounded subsets of a Banach space X equipped with the Hausdorff metric. In the first part of this work we study the density character of $B_x$ and investigate its connections with the geometry of the space, in particular with a property shared by the spaces of Shelah and Kunen. In the second part we are concerned with the problem of Rolewicz, namely the existence of support sets, for the case of spaces C(K).


  • A. S. Granero

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image